# SDR USAA2012022900006

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 57,143 hours, 37,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED POWER SUPPLY FUSE FOR RIGHT OVERWING EMERGENCY EXIT LIGHT OPERATION CHECKED GOOD, IAW B737-400 AMM 33-51-51-962-016.
